Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Betnovate n used for acne

Premium Questions

doctor1 MD

Hello sir, i have been using betnovate n since last 5 years, now i have stopped since last 8 monts this , it makes my complexion darker and skin gets dull , it causes acne too , plz tell me sir how can i get my ...

doctor1 MD

Hello, I am suffering from topical steroid withdrawal syndrome. Having used topical steroid cream ... not used the cream for over a month, and am facing the withdrawal symptoms like itching, rashes, mild ...

doctor1 MD

. I just have used Betnovate . Please suggest the cause or it and the treatment. ...

doctor1 MD

have reviewed the attached photographs and this seems to be acne . It is usually caused by hormonal changes in the body. Don't use momate or Betnovate cream on these bumps. These are steroidal preparations ...

doctor1 MD

burn on my face one of my M R friend has recommended me to use betnovate n & c mix togather and apply at night so pls guide me should i use as said by my friend ...

Public Forum Discussions

doctor1 MD

Hi Doctor Is betnovate n good for face... i was using this cream I had a good complextion without ... pimples come agian and face not Good,my skin addictive for cream,im use some cream my face red and black ...

doctor1 MD

old my sister used betnovate-N cream from last 3 years her acne and blackheads cleared but if i use betnovate and my blackheads were clear. Can this stage happens that i have to used it life long please help ...

doctor1 MD

but not the scars. Does betnovate-n mederma help heal scars? ...Im 20 and im suffering from acne since a year. I stay in hostel so there is no proper diet for me ...

doctor1 MD

hey i m 21 years old,i used betnovate n cream at night influenced by my frniend for 1 year but i ... the side effect for using of betnovate n cream? ...

doctor1 MD

Good evening, sir. sir I have acne and pimples problems. And also i used since last 2 months Lacto calamine and safi. In recent days i used Betnovate N .But i worried acne and pimples are come out in 2 or 3 ...

doctor1 MD

betnovate n on my face. So I am using it on my face from almost 20 days. Is it good for my skin? Or should I stop using it? Please suggest me a better cream to reduce my pimples. ...

doctor1 MD

sir, i have been struggling with acne for years am 22 now and studying hotel mngmt because of acne am not getting any job .also i feel shame to speak with my freinds .i have used betnovate n for quick ...

doctor1 MD

hi, i am badly addicted by Betnovate-N cream using on my face. But i want to stop using ... understand my roblem of using betnovate because of languase probleme. I need help. i cant look at my face... ...

doctor1 MD

hi this divya i used betnovate -n cream before and now i did t apply but when i started to apply that time on wards i have acne and lot of open pores and my skin is dark and oil skin plz give me tips i am ...

doctor1 MD

using panderm n for pimples n skin crack m using betnovate n please help me what should i do ...Hi sir i m nitin i have a elergy problem inmy face and i have a lots of pimples n acne on ma face n ...

Mobile Questions and Answers

doctor1 MD

You should use benzoyl peroxide or azelaic acid cream rather then betnovate N , it will not help in acne relief.

doctor1 MD

hi..apply tretinoin cream.thankyou

doctor1 MD

BETNOVATE N REPLY WITH THNKS